Show simple item record

dc.contributor.authorEleuch, Hichem
dc.contributor.authorA. D. Alhaidari
dc.contributor.authorH. Bahloulic
dc.date.accessioned2018-04-12T13:41:28Z
dc.date.available2018-04-12T13:41:28Z
dc.date.issued2012-01-01
dc.identifier.urihttps://dspace.adu.ac.ae/handle/1/1288
dc.descriptionEleuch, H., Alhaidari, A. D., & Bahlouli, H. (2012). Analytical solutions to the Dirac equation in 1+ 1 space-time dimension. Appl. Math, 6(1), 149-151.en_US
dc.description.abstractWe consider the general Dirac equation in 1+1 space-time dimension with vector, scalar and pseudo-scalar interactions. We give general procedure on how to obtain its exact solution which can be put in closed form only for special types of potential. In addition we have given an analytical approximate solution for general potentials .en_US
dc.language.isoen_USen_US
dc.publisherNatural Sciences Publishing Coen_US
dc.subjectDirac equationen_US
dc.subjectAnalytical solutionen_US
dc.titleAnalytical Solutions to the Dirac equation in 1+1 Space-Time Dimensionen_US
dc.typeArticleen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record